# SDR AALA20180228011

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS 1018 HAS CORROSION AT LBL 30. INSTALLED A NEW WEB IAW 51-00-05-1,  DRAWINGS 147A5700, AND 147A5712.
